MathSciNet Relay Station
MathSciNet bibliographic data
MR2083404 (2005d:47064) 47B39 (47A58 47B35 47B36)
Lindner, Marko; Rabinovich, Vladimir S.; Roch, Steffen Finite sections of band operators with slowly oscillating coefficients. Linear Algebra Appl. 390 (2004), 19–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement